The Application of Algebraic Methods in Balanced Incomplete Block Design

Open

Muhammad Abdy, Wahida Sanusi

2018 Journal of Physics: Conference Series Vol. 1028 Issue 1 Conference paper Cited by 0 SDG 2SDG 16 Quartile

Abstract

A balanced incomplete block design contains finite set P with v elements called varieties and a collection of set B consisting of b sets called blocks to qualify: (i). each block contains k varieties, (ii). Each variety occurs in every r blocks, (iii). Each pair of varieties occurs in exactly λ block. In this paper we discuss the use of algebraic method to construct such designs. © Published under licence by IOP Publishing Ltd.

Affiliations

Department of Mathematics, FMIPA Universitas Negeri, Makassar, Indonesia

Research at a Glance

Premium content — register to unlock

Research at a Glance

Register to unlock

Topics & SDG Alignment

Premium content — register to unlock

Topics & SDG Alignment

Register to unlock

Collaboration

Premium content — register to unlock

Collaboration

Register to unlock

Author Profile (Selected)

Premium content — register to unlock

Author Profile (Selected)

Register to unlock

References Overview

Premium content — register to unlock

References Overview

Register to unlock

Journal & Source

Premium content — register to unlock

Journal & Source

Register to unlock

Metadata & Integrity

Premium content — register to unlock

Metadata & Integrity

Register to unlock